# SDR ASAA2021121336885

- Difficulty date: December 13, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 55,706 hours, 16,555 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MULTIPLE FMC VERT DISAGREEMENT CAUTION JUST PRIOR TO LANDING. GROUNDED - YES. PERFORMED FMC BITE TEST IAW B737-800 AMM 22-11-00. NO HISTORY FOUND NO DEFECTS NOTED OPS CK NORMAL.
